75 174

Cited 0 times in

A Case of Immunoglobulin E Mediated Anaphylaxis to Levodropropizine

Authors
 Kyung Hee Park  ;  Il Seon Yun  ;  Jung-Won Park  ;  Chein-Soo Hong  ;  Jae-Hyun Lee  ;  Soo-Young Choi 
Citation
 Yonsei Medical Journal, Vol.54(1) : 262-264, 2013 
Journal Title
 Yonsei Medical Journal 
ISSN
 0513-5796 
Issue Date
2013
Abstract
We experienced a case of immunoglobulin E (IgE) mediated anaphylaxis to levodropropizine. The patient was an 18-year old Korean woman. After taking the common cold medication including acetaminophen, domperidone, and levodropropizine, skin rash, angioedema and anaphylaxis were developed immediately. As she was tolerable to acetaminophen alone, we thought the culprit agent was maybe a levodropropizine tablet. To confirm the culprit, she underwent skin prick test and oral drug provocation test with the suspected one. Finally we detected levodropropizine specific IgE and confirmed the specificity by inhibition enzyme-linked immunosorbent assay (ELISA).
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/86707
DOI
10.3349/ymj.2013.54.1.262
Appears in Collections:
1. Journal Papers (연구논문) > 1. College of Medicine (의과대학) > Medical Research Center (임상의학연구센터)
1. Journal Papers (연구논문) > 1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실)
Yonsei Authors
박경희(Park, Kyung Hee) ; 박중원(Park, Jung Won) ; 윤일선(Yun, Il Seon) ; 이재현(Lee, Jae Hyun) ; 최수영(Choi, Soo Young)
사서에게 알리기
  feedback
Files in This Item:
T201301056.pdf Download
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse